Translator Disclaimer
Jan. 2003 Normalized double sine functions
Shin-ya Koyama, Nobushige Kurokawa
Proc. Japan Acad. Ser. A Math. Sci. 79(1): 14-18 (Jan. 2003). DOI: 10.3792/pjaa.79.14

Abstract

We express normalized double sine functions of integer periods $(N_1, N_2)$ via the standard double sine function of period $(1,1)$. As an application we give an Euler product expression using the di-logarithm for the double zeta function $\zeta(s, \mathbf{F}_{p^{N_1}}) \otimes \zeta(s, \mathbf{F}_{p^{N_2}})$ for a prime number $p$ and integers $N_1$, $N_2$.

Citation

Download Citation

Shin-ya Koyama. Nobushige Kurokawa. "Normalized double sine functions." Proc. Japan Acad. Ser. A Math. Sci. 79 (1) 14 - 18, Jan. 2003. https://doi.org/10.3792/pjaa.79.14

Information

Published: Jan. 2003
First available in Project Euclid: 18 May 2005

zbMATH: 1114.11076
MathSciNet: MR1953978
Digital Object Identifier: 10.3792/pjaa.79.14

Subjects:
Primary: 11M38, 11S40

Rights: Copyright © 2003 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.79 • No. 1 • Jan. 2003
Back to Top